CSpace

Browse/Search Results:  1-10 of 15469 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Conformal oscillator representations of orthosymplectic Lie superalgebras 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2021, 卷号: 225, 期号: 3, 页码: 24
Authors:  Xu, Xiaoping
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Orthosymplectic Lie superalgebra  Supersymmetric differential operator  Oscillator representation  Irreducible module  Polynomial algebra  Exponential-polynomial function  
Forecasting Chinese cruise tourism demand with big data: An optimized machine learning approach 期刊论文
TOURISM MANAGEMENT, 2021, 卷号: 82, 页码: 10
Authors:  Xie, Gang;  Qian, Yatong;  Wang, Shouyang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Cruise  Big data  Gravitational search algorithm  Tourism demand forecasting  
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
An Algebraic Multigrid Method for Eigenvalue Problems and Its Numerical Tests 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 1-19
Authors:  Zhang, Ning;  Han, Xiaole;  He, Yunhui;  Xie, Hehu;  You, Chun'guang
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Algebraic multigrid  multilevel correction  eigenvalue problem  
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Point vortex approximation for 2D Navier-Stokes equations driven by space-time white noise 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 2, 页码: 21
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Point vortices  Navier-Stokes equations  Space-time white noise  Vorticity formulation  Weak convergence  
Desingularization of vortex rings in 3 dimensional Euler flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 270, 页码: 1258-1297
Authors:  Cao, Daomin;  Wan, Jie;  Zhan, Weicheng
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
(CO)HOMOLOGY SELF-CLOSENESS NUMBERS OF SIMPLY-CONNECTED SPACES 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2021, 卷号: 23, 期号: 1, 页码: 1-16
Authors:  Li, Pengcheng
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
self-homotopy equivalence  self-closeness number  cofibration  
Algorithms for computing greatest common divisors of parametric multivariate polynomials 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 3-20
Authors:  Kapur, Deepak;  Lu, Dong;  Monagan, Michael;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:11/0  |  Submit date:2020/09/23
Parametric multivariate polynomials  Gcd system  Minimal comprehensive Grobner system  Ideal intersection  Ideal quotient  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry